Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 197672, 20 pages
http://dx.doi.org/10.1155/2012/197672
Research Article

On the Blow-Up of Solutions of a Weakly Dissipative Modified Two-Component Periodic Camassa-Holm System

1College of Mathematics and Statistics, Chongqing University, Chongqing 400044, China
2College of Mathematics and Computer Sciences, Yangtze Normal University, Fuling, Chongqing 408100, China

Received 16 May 2012; Revised 24 July 2012; Accepted 30 July 2012

Academic Editor: Ferenc Hartung

Copyright © 2012 Yongsheng Mi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Chen, S.-Q. Liu, and Y. Zhang, “A two-component generalization of the Camassa-Holm equation and its solutions,” Letters in Mathematical Physics, vol. 75, no. 1, pp. 1–15, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Z. Popowicz, “A 2-component or N=2 supersymmetric Camassa-Holm equation,” Physics Letters. A, vol. 354, no. 1-2, pp. 110–114, 2006. View at Publisher · View at Google Scholar
  4. H. Holden and X. Raynaud, “Global conservative solutions of the Camassa-Holm equation—a Lagrangian point of view,” Communications in Partial Differential Equations, vol. 32, no. 10–12, pp. 1511–1549, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Holden and X. Raynaud, “Dissipative solutions for the Camassa-Holm equation,” Discrete and Continuous Dynamical Systems. Series A, vol. 24, no. 4, pp. 1047–1112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Constantin and R. I. Ivanov, “On an integrable two-component Camassa-Holm shallow water system,” Physics Letters A, vol. 372, no. 48, pp. 7129–7132, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. G. Falqui, “On a Camassa-Holm type equation with two dependent variables,” Journal of Physics A, vol. 39, no. 2, pp. 327–342, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Escher, O. Lechtenfeld, and Z. Yin, “Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation,” Discrete and Continuous Dynamical Systems. Series A, vol. 19, no. 3, pp. 493–513, 2007. View at Google Scholar · View at Zentralblatt MATH
  9. C. Guan and Z. Yin, “Global existence and blow-up phenomena for an integrable two-component Camassa-Holm shallow water system,” Journal of Differential Equations, vol. 248, no. 8, pp. 2003–2014, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. Guan and Z. Yin, “Global weak solutions for a two-component Camassa-Holm shallow water system,” Journal of Functional Analysis, vol. 260, no. 4, pp. 1132–1154, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. D. Henry, “Infinite propagation speed for a two component Camassa-Holm equation,” Discrete and Continuous Dynamical Systems. Series B, vol. 12, no. 3, pp. 597–606, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. G. Gui and Y. Liu, “On the Cauchy problem for the two-component Camassa-Holm system,” Mathematische Zeitschrift, vol. 268, no. 1-2, pp. 45–66, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. O. G. Mustafa, “On smooth traveling waves of an integrable two-component Camassa-Holm shallow water system,” Wave Motion, vol. 46, no. 6, pp. 397–402, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Q. Hu and Z. Yin, “Well-posedness and blow-up phenomena for a periodic two-component Camassa-Holm equation,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 141, no. 1, pp. 93–107, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Q. Hu and Z. Yin, “Global existence and blow-up phenomena for a periodic 2-component Camassa-Holm equation,” Monatshefte für Mathematik, vol. 165, no. 2, pp. 217–235, 2012. View at Publisher · View at Google Scholar
  16. D. D. Holm, L. Ó. Náraigh, and C. Tronci, “Singular solutions of a modified two-component Camassa-Holm equation,” Physical Review E, vol. 79, no. 1, Article ID 016601, 13 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. G. Lv and M. Wang, “Some remarks for a modified periodic Camassa-Holm system,” Discrete and Continuous Dynamical Systems. Series A, vol. 30, no. 4, pp. 1161–1180, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Fu, Y. Liu, and C. Qu, “Well-posedness and blow-up solution for a modified two-component periodic Camassa-Holm system with peakons,” Mathematische Annalen, vol. 348, no. 2, pp. 415–448, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Yu, “Well-posedness and blow-up for a modified two-component Camassa-Holm equation,” Applicable Analysis, vol. 91, no. 7, pp. 1321–1337, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. C. Guan, K. H. Karlsen, and Z. Yin, “Well-posedness and blow-up phenomena for a modified two-component Camassa-Holm equation,” in Nonlinear Partial Differential Equations and Hyperbolic Wave Phenomena, vol. 526 of Contemporary Mathematics, pp. 199–220, American Mathematical Society, Providence, RI, USA, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. W. Tan and Z. Yin, “Global dissipative solutions of a modified two-component Camassa-Holm shallow water system,” Journal of Mathematical Physics, vol. 52, no. 3, Article ID 033507, 24 pages, 2011. View at Publisher · View at Google Scholar
  22. W. Tan and Z. Yin, “Global periodic conservative solutions of a periodic modified two-component Camassa-Holm equation,” Journal of Functional Analysis, vol. 261, no. 5, pp. 1204–1226, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. B. He, “New peakon, solitary wave and periodic wave solutions for the modified Camassa-Holm equation,” Nonlinear Analysis, vol. 71, no. 12, pp. 6011–6018, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Z. Guo and M. Zhu, “Wave breaking for a modified two-component Camassa-Holm system,” Journal of Differential Equations, vol. 252, no. 3, pp. 2759–2770, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. L. Jin and Z. Guo, “A note on a modified two-component Camassa-Holm system,” Nonlinear Analysis, vol. 13, no. 2, pp. 887–892, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. J.-M. Ghidaglia, “Weakly damped forced Korteweg-de Vries equations behave as a finite-dimensional dynamical system in the long time,” Journal of Differential Equations, vol. 74, no. 2, pp. 369–390, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Q. Hu and Z. Yin, “Blowup and blowup rate of solutions to a weakly dissipative periodic rod equation,” Journal of Mathematical Physics, vol. 50, no. 8, Article ID 083503, 16 pages, 2009. View at Publisher · View at Google Scholar
  28. Q. Hu, “Global existence and blow-up phenomena for a weakly dissipative 2-component Camassa-Holm system,” Applicable Analysis. In press. View at Publisher · View at Google Scholar
  29. Q. Hu, “Global existence and blow-up phenomena for a weakly dissipative periodic 2-component Camassa-Holm system,” Journal of Mathematical Physics, vol. 52, no. 10, Article ID 103701, 13 pages, 2011. View at Publisher · View at Google Scholar
  30. T. Kato, “Quasi-linear equations of evolution, with applications to partial differential equations,” in Spectral Theory and Differential Equations, vol. 448 of Lecture Notes in Mathematics, pp. 25–70, Springer, Berlin, Germany, 1975. View at Google Scholar · View at Zentralblatt MATH
  31. Z. Yin, “On the blow-up of solutions of the periodic Camassa-Holm equation,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 12, no. 3-4, pp. 375–381, 2005. View at Google Scholar · View at Zentralblatt MATH
  32. A. Constantin and J. Escher, “Wave breaking for nonlinear nonlocal shallow water equations,” Acta Mathematica, vol. 181, no. 2, pp. 229–243, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH